# SDR SWAA2015030236993

- Difficulty date: February 27, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 57,507 hours, 45,557 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 382223
- Condition: Separated
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, CREW REPORTS RT WING OVERWING FUEL CAP CAME OFF IN FLIGHT WITH APPROX 2500 LB RT MAIN FUEL QTY VENTED OVERBOARD.  R & R RT MAIN TANK OVERWING FUEL CAP IAW MM.
